MAUDE Adverse Event Report: ETHICON, LLC PROLENE; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE

ETHICON, LLC PROLENE; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Model Number M8702
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
Missing sutures.

Brand Name
PROLENE
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Manufacturer (Section D)
ETHICON, LLC
475 c street los frailes
industrial park, suite 401
guaynabo PR 00969
MDR Report Key24828398
Report Number24828398
Device Sequence Number18431450
Product Code GAW
UDI-Device Identifier10705031045774
UDI-Public(01)10705031045774
Combination Product (Y/N)N
Initial Reporter StateTN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 04/07/2026
Report Date (Section F) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberM8702
Device Catalogue NumberM8702
Device Lot Number10ARC3
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/09/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/09/2026
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age57 YR
Patient SexMale
Patient Weight107 KG
Date Report Sent to FDA04/07/2026